| Model Number |
OM-7000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that the speedstitch disposable needle broke inside the instrument and they were unable to remove it.No case reported; therefore, no patient was involved.
Additional Manufacturer Narrative
H10 h3, h6: the reported device was received for evaluation.A visual inspection showed a piece of metal, possibly part of a needle, that is stuck in the inner insertion rod.The inner insertion rod shows metal scarring and deformation where attempts were made to remove the piece of metal.A functional evaluation was performed on the returned device and showed that both triggers work as intended.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with unintended use of the device.Factors that could have contributed to the failure include excessive force.No containment or corrective actions are recommended at this time.